Equiaffine geometry of a double field and its application to the thoery of steady fluid motion
Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 513-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_3_a5,
author = {V. V. Slukhaev},
title = {Equiaffine geometry of a double field and its application to the thoery of steady fluid motion},
journal = {Doklady Akademii Nauk},
pages = {513--515},
year = {1966},
volume = {167},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a5/}
}
V. V. Slukhaev. Equiaffine geometry of a double field and its application to the thoery of steady fluid motion. Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 513-515. http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a5/